# SDR QXEA200400866

- Difficulty date: November 25, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,296 hours, 7,982 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND NACELLE UPPER AREA OF ZONE 413 FRAME XN210 OUTBOARD INTERCOSTAL IS CRACKED.  REPAIRED IAW Q400 SRM 51-40-15 AND RD 8/4-54-155.
